# SDR COMA0460655

- Difficulty date: November 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 27,200 hours, 25,990 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5839 - ANTI-ICE DUCT WARNING MESSAGE.  COULD NOT DUPLCATE.  NO EVIDENCE OF LEAKS, ELECTRICAL AND OPERATIONAL CHECKS NORMAL.
